# SDR COMA086371

- Difficulty date: August 29, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 19,794 hours, 16,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 349 S16-17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT AIRFRAME SIDE AFT LOWER CORNER SKIN DAMAGED.  PERFORMED REPAIR AT STA 349 STR 16L AND 17L PER CRJ REO 601R-53-00-030 REV D.
